vitritis - white blood cells in eyes and ?malar rash
Hi- I had a sudden onset of bilarteral eye floaters. I am being referred to specialist (posterior uveitis and retinal specialist) because the floaters are white blood cells (WBC's) suggestive of systemic inflammaroty process. I do have a red "rash" over bridge of my nose and cheeks but not a big butterfly...it ends at the middle of my eye on both cheeks. (See pic) It is smoothe, not bumpy. I have had this for more than 8 years. It is worse with exercise/sun exposure or hot shower. I have not yet been worked up with blood tests etc. Anyone have a rash like this? Anyone have wbc's in their eyes causing floaters?
Hi there, welcome to medhelp.
I personally don't have floaters, but I do know that is possible w/ lupus. Are you having any other symptoms beside the rash? Like fatigue, joint pain, hair loss, fingers turning white when cold.
I have floaters in both eyes. It started about 6 months ago. I have Lupus and Sjogrens, Fibro and RA. I didn't know what these spots in my eyes were. They come and go. They are like thin black squiggly lines or incomplete odd shapes. I haven't mentioned them to my doctor. I keep forgetting. I have all the other mentioned symptoms that everyone else mentions in these forums. You name it, I've experienced it this past year. Now I am on Cellcept and my symptoms have decreased to a managing level.
I know I shouldn't toy with my vision. I do not have vision insurance. I couldn't afford it when I converted to Cobra. I will mention it to my doc next time I visit. I was thinking that maybe it was just an aging process. I also suffer with joint and muscle pain, fatigue, muscle twitches,IBS, and photosensativity rash all over my body. I have only had the butterfly rash on my face about 4 times in a year, but it always goes away in a coulpe of days. This is the first time in a year that I am finally feeling better. Last month I started on Cellcept and increased pain med Fentenyl to 100mcg and this has really helped.Finally relief!!! Thank you fro the welcome, I have enjoyed communicating with others in thses froums. May I add you as a friend?
I was just reading your symptoms and thinking how much it sounds like me- except for the photosensitivity! I have not been diagnosed with anything, although I don't know why. I think I have lupus b/c of my blood work which was positive ana and anti-sm. What I noticed from you list of symptoms was the muscle twitches. I also have muscle twitches, but I don't think that is a common symptoms for lupus. I saw a neurologist and he couldn't find anything wrong and said it was not anything to be concerned about. Have the doctors given you any ideas about what is causing your muscle twitches?
Hi babyde, my insurance doesn't cove eye exam, but if I am having something medical going on, my health insurance covers it. For example, I'm on Plaqunel and I have to have my eyes checked every 6 months. My med. insurance pays for this exam.
To Suega, I think Lupus can cause muscle twitches. There are a number of things that can cause muscle twitches. Peripheral Neuropathy is one of them and there are a number of illnesses that can cause PN. One of them is lupus. Lupus can literally attack every area of the body and the nerves are certainly not immuned. I have lots of neuroligical symptoms that go more than they come. Muscle twitches and the feeling that eggs are being poured over my head is another along with vertigo. But these symptoms are mild and don't happen very often.
Check this site out. I did a search on MedHelp Symptom Checker w/ muscle twitchs and fatigue as the symptoms.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.